# SDR AALA20130724001

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 11,509 hours, 4,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT NR 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LT NR 2 DOOR.  OPERATIONS CHECK NORMAL.
